# SDR UPS97222502

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON INTERCOSTAL BETWEEN STA 950A + 10 LBL 5 WL 139.  CORROSION OUT OF LIMITS PER SRM 53-10-1.  FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 51-10-2, 51-30-5, 51-30-2 AND MM 51-20-151.
